# SDR DL777091046

- Difficulty date: June 17, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N865DA
- Make and model: Boeing 777232
- Aircraft serial: 29737
- Aircraft time: 43,499 hours, 6,078 cycles
- Engine: Rroyce RB211TRENT89
- Engine time: 30,569 hours, 3,775 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pressure Switch
- Condition: Failed
- Location: Nr 1 Eng Fuel
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RTB DUE TO LT ENG FUEL FILTER WARN EICAS MSG/C FWD TO MCO PLACARD PER MEL 73-34-01A.  R & R FUEL FILTER DIFFERENTIAL PRESSURE SWITCH IAW AMM.  OPS CHECK OK. LEAK CHECK OK.  MESSAGE DID NOT RETURN MCO AND PLACARD REMOVED.  ETOPS CATEGORY 'F': ANY OTHER EVENT DETRIMENTAL TO ETOPS
